Access count of this item: 138

Files in This Item:
File Description SizeFormat 
1551-04.pdf485.19 kBAdobe PDFView/Open
Title: 病死を考慮した年齢構造入りSIR モデルの後退分岐(第3回生物数学の理論とその応用)
Authors: 神岡, 勝見  KAKEN_name
Author's alias: KAMIOKA, Katumi
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 17
End page: 22
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.